# SDR 08FDEA00837

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397452723800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER FUSELAGE STRINGER 51R HAS CORROSION IN THE AREA ON THE STRINGER BETWEEN FRAMES 60 AND 61.  REMOVED CORROSION FROM STRINGER IAW SRM 51-74-10.  ORIGINAL MATERIAL THICKNESS 0.110.  MATERIAL REMOVED 0.013.  REMAINING MATERIAL 0.097.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-00.  REMOVED STRINGER IAW SRM 53-10-10. FABBED REPAIR STRINGER & COUPLINGS IAW SRM 51-21-10.  ALODINED REPAIR STRINGER & COUPLINGS IAW SRM 51-21-10.  PRIMED & PAINTED REPAIR STRINGER & COUPLINGS IAW SRM 53-23-10. INSTALLED REPAIR STRINGER & COUPLINGS IAW SRM 53-10-14.
